Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 94, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 10, 2009, 3:59 PM EDT for Mahoning County, Stark County, Ohio. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 3:59 PM EDT (19:59 UTC)
- Expired
- Aug 10, 2009, 5:15 PM EDT
- In force
- 76 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Mahoning County, OH, Stark County, OH
The radar
The Pittsburgh radar (KPBZ), 81 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:35 PM EDT | TSTM WND DMG | Youngstown, OH | THREE TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 101959
SVRCLE
OHC099-151-102115-
/O.NEW.KCLE.SV.W.0094.090810T1959Z-090810T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHONING COUNTY IN NORTHEAST OHIO
STARK COUNTY IN NORTHEAST OHIO
* UNTIL 515 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHEAST OF HARTVILLE TO 10 MILES NORTHEAST OF
HARTVILLE TO 6 MILES WEST OF HARTVILLE...AND WERE MOVING SOUTHEAST
AT 30 MPH. PENNY SIZE HAIL CAN BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WILMOT...
MASSILLON...
BREWSTER...
NORTH CANTON...
NAVARRE...
HARTVILLE...
CANTON...
EAST SPARTA...
ALLIANCE...
SEBRING...
WAYNESBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4089 8053 4090 8082 4092 8083 4091 8108
4073 8109 4072 8123 4065 8123 4064 8164
4091 8163 4091 8141 4099 8140 4098 8100
4113 8100 4113 8053
TIME...MOT...LOC 1959Z 300DEG 25KT 4118 8115 4109 8123
4099 8145
$$
ASTIFAN4 follow-up statements
000
WWUS51 KCLE 102008
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT MON AUG 10 2009
OHC099-151-102115-
/O.CON.KCLE.SV.W.0094.000000T0000Z-090810T2115Z/
MAHONING OH-STARK OH-
408 PM EDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR STARK AND MAHONING COUNTIES...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF CRAIG BEACH TO 6 MILES NORTH OF
LIMAVILLE TO GREENTOWN...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MEYERS
LAKE...CRAIG BEACH...CANTON...LIMAVILLE...LOUISVILLE...EAST SPARTA...
EAST CANTON...ALLIANCE...MAGNOLIA AND SEBRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4089 8053 4090 8082 4092 8083 4091 8108
4073 8109 4072 8123 4065 8123 4064 8164
4091 8163 4091 8141 4099 8140 4098 8100
4113 8100 4113 8053
TIME...MOT...LOC 2008Z 300DEG 25KT 4115 8108 4106 8116
4096 8138
$$
FITZ000
WWUS51 KCLE 102046
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
446 PM EDT MON AUG 10 2009
OHC099-151-102115-
/O.CON.KCLE.SV.W.0094.000000T0000Z-090810T2115Z/
MAHONING OH-STARK OH-
446 PM EDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR STARK AND MAHONING COUNTIES...
AT 444 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CANFIELD TO 6 MILES NORTHWEST OF
WASHINGTONVILLE TO ALLIANCE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WASHINGTONVILLE...BOARDMAN...POLAND...STRUTHERS...CAMPBELL...
LOWELLVILLE AND NEW MIDDLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4089 8053 4090 8082 4092 8083 4091 8108
4073 8109 4072 8123 4065 8123 4064 8164
4091 8163 4091 8141 4099 8140 4098 8100
4113 8100 4113 8053
TIME...MOT...LOC 2046Z 300DEG 25KT 4102 8078 4093 8086
4083 8108
$$
FITZ000
WWUS51 KCLE 102108
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT MON AUG 10 2009
OHC099-151-102115-
/O.CON.KCLE.SV.W.0094.000000T0000Z-090810T2115Z/
MAHONING OH-STARK OH-
508 PM EDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR STARK AND MAHONING COUNTIES...
AT 507 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEW MIDDLETOWN TO WASHINGTONVILLE
TO 12 MILES SOUTH OF BELOIT...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4089 8053 4090 8082 4092 8083 4091 8108
4073 8109 4072 8123 4065 8123 4064 8164
4091 8163 4091 8141 4099 8140 4098 8100
4113 8100 4113 8053
TIME...MOT...LOC 2108Z 300DEG 25KT 4094 8061 4085 8069
4076 8091
$$
FITZ000
WWUS51 KCLE 102124
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 PM EDT MON AUG 10 2009
OHC099-151-102134-
/O.EXP.KCLE.SV.W.0094.000000T0000Z-090810T2115Z/
MAHONING OH-STARK OH-
524 PM EDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR STARK AND MAHONING COUNTIES
EXPIRES AT 515 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4089 8053 4090 8082 4092 8083 4091 8108
4073 8109 4072 8123 4065 8123 4064 8164
4091 8163 4091 8141 4099 8140 4098 8100
4113 8100 4113 8053
TIME...MOT...LOC 2108Z 300DEG 25KT 4094 8061 4085 8069
4076 8091
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:07 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 10, 3:07 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 307 PM EDT MON AUG 10 2009 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL DRIFT THROUGH THE LOWER GREAT LAKES REGION TONIGHT. HIGH PRESSURE WILL RETURN TO THE REGION TUESDAY AFTERNOON AND WILL REMAIN IN PLACE THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... CONVECTION BEGINNING TO DEVELOP ACROSS THE LOWER GREAT LAKES REGION...MICHIGAN INDIANA AND OHIO ALL SEEING STORMS DEVELOPING. I SUSPECT THAT STORMS WILL CONTINUE INTO THE EVENING HOURS AS A PRE-FRONTAL TROUGH SWINGS THROUGH THE AREA...THEN CONTINUE OVERNIGHT AS THE ACTUAL COLD FRONT MOVES INTO OHIO. I DREW IN SOME FAIRLY HIGH POPS THIS EVENING AND TAPERED THEM BACK FROM WEST TO EAST AFTER MIDNIGHT. THE FRONT ITSELF IS STILL BACK OVER CENTRAL WISCONSIN AND SOUTHERN MINNESOTA SO IT WILL BE A WHILE BEFORE IT MAKES IT TO THE FORECAST AREA. IT WILL MOVE THROUGH THE AREA LATE TONIGHT WITHOUT ANY DAYTIME HEATING TO AID THE CONVECTION SO I AM A LITTLE UNSURE OF WHAT SHAPE THE STORMS WILL BE IN BY THE TIME THEY GET HERE. BEST THREAT FOR ANY SEVERE WEATHER APPEARS TO BE THIS AFTERNOON AND EVENING. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... THE FRONT WILL STILL BE CLOSE TO THE FORECAST AREA TUESDAY MORNING SO I CANNOT RULE OUT THE CHANCE OF A MORNING SHOWER OR THUNDERSTORM. A FEW SHOWERS COULD LINGER INTO THE AFTERNOON HOURS BUT THIS WOULD LIKELY BE CONFINED TO THE SOUTHERN TIER COUNTIES AND I TRENDED THE FORECAST IN THAT DIRECTION. FROM TUESDAY NIGHT ONWARD SURFACE HIGH PRESSURE SHOULD BE IN CONTROL OF THE WEATHER WITH DRY CONDITIONS AND NEAR NORMAL TEMPERATURES BOTH WEDNESDAY AND THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... SURFACE HIGH PRESSURE WILL SHIFT TOT HE EAST COAST OF THE US ON FRIDAY ALLOWING WARM MOIST AIR TO FLOW BACK INTO NORTHERN OHIO AND NW PA. MODELS CONTINUE TO STRUGGLE WITH THE MOVEMENT OF A WEAK AREA OF LOW PRESSURE ROTATING AROUND UPPER LEVEL HIGH PRESSURE THAT IS CENTERED OFF THE SOUTH CAROLINA COAST. FOR NOW WILL HOLD OFF ON A MENTION OF SHOWERS AND THUNDERSTORMS WITH MUCH OF THE FORCING REMAINING NEAR THE OHIO RIVER VALLEY. OTHERWISE IT LOOKS LIKE ABOVE AVERAGE TEMPERATURES THROUGH THE WEEKEND. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THUNDERSTORMS ALREADY DEVELOPING NEAR AND AHEAD OF A TROUGH AXIS THAT IS LOCATED FROM SOUTHERN ONTARIO INTO NORTHWESTERN OHIO. APPEARS THAT KTOL IS IN THE CLEAR AND KFDY HAS ONLY A SMALL WINDOW OF OPPORTUNITY THROUGH 19Z-20Z. ADDITIONAL CONVECTION IS DEVELOPING ALONG THE HIGHER TERRAIN OF NW PA INTO ASHTABULA COUNTIES. THIS CONVECTION MAY MOVE VERY LITTLE SO THIS COULD BE A PROLONGED PERIOD OF RAINFALL. ERIE WILL GET ANOTHER ROUND OF THUNDERSTORMS OFF OF LAKE ERIE AFTER 20Z. ELSEWHERE STRONG TO SEVERE CONVECTION WILL CONTINUE TO DEVELOP WITH STRONG GUSTY WINDS POSSIBLE. AS TROUGH AXIS PASSES THE MVFR/IFR CONDITIONS SHOULD IMPROVE THROUGH THE EVENING. WILL THEN HAVE TO WATCH FOR A RETURN OF SOME LOWER CEILINGS AND FOG AHEAD OF A COLD FRONT THAT WILL ARRIVE TUESDAY MORNING. .OUTLOOK...SOME MVFR CEILINGS POSSIBLE INTO TUESDAY MORNING. OTHER MAINLY VFR. && .MARINE... STORMY WEATHER FOR THE REMAINDER OF THE AFTERNOON WITH FRONT STILL WAY BACK TO THE WEST. BE ALERT FOR ANY WARNINGS. COLD FRONT TO MAKE ITS WAY ACROSS THE LAKE TOWARD MORNING AND IT MAY DO SO RELATIVELY QUIETLY. LIGHT WEST-NORTHWEST FLOW TONIGHT INTO TUESDAY. WEDNESDAY EXPECT VARIABLE/ONSHORE FLOW TO DEVELOP WITH HIGH PRESSURE BUILDING IN. THE HIGH WILL SLOWLY MOVE EASTWARD OVER THE COURSE OF THE WEEK...MOVING EAST OF THE LAKE AND DEVELOPING SOUTHEAST FLOW TOWARD THE WEEKEND. AFTER TODAY/TONIGHT/S WEATHER...WEATHER ON THE LAKE WILL BE MUCH QUIETER. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LEINS NEAR TERM...LEINS SHORT TERM...LEINS LONG TERM...MULLEN AVIATION...MULLEN MARINE...OUDEMAN
Hazardous weather outlook, Aug 10, 3:13 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 313 PM EDT MON AUG 10 2009 LEZ061-146>149-166>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003- 111915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 313 PM EDT MON AUG 10 2009 ...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>145-162>165-OHZ003-006>009-017>019-027>030-036-037-047-111915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-MARION-MORROW-KNOX- 313 PM EDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 10, 3:05 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST CLEVELAND 41.48N 81.68W
08/10/2009 M73 MPH CUYAHOGA OH ASOS
&&
MULLENLocal storm report, Aug 10, 3:07 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST CLEVELAND 41.48N 81.68W
08/10/2009 M73.00 MPH CUYAHOGA OH ASOS
&&
MULLENLocal storm report, Aug 10, 3:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG CLEVELAND 41.48N 81.68W
08/10/2009 CUYAHOGA OH TRAINED SPOTTER
DOWNED TREES ON MLK JR. DRIVE NEAR WADE OVAL.
0308 PM HAIL CLEVELAND 41.48N 81.68W
08/10/2009 E1.75 INCH CUYAHOGA OH PUBLIC
0310 PM HAIL SHAKER HEIGHTS 41.48N 81.55W
08/10/2009 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:22 PM EDT | Special Marine Warning | CLE | 83 min | |
| Aug 10, 5:48 AM EDT | Special Marine Warning | CLE | 117 min | |
| Aug 10, 2:35 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 10, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 41 min |
| Aug 10, 3:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 57 min |
| Aug 10, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 56 min |
| Aug 10, 3:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 65 min |
| Aug 10, 4:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 33 min |
| Aug 10, 4:23 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 89 min |
| Aug 10, 4:50 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 55 min |
| Aug 10, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 59 min |
| Aug 10, 5:37 PM EDT | Areal Flood Advisory | CLE | Medina | 3 hr |
| Aug 10, 5:47 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 73 min |
| Aug 10, 7:18 PM EDT | Areal Flood Advisory | CLE | Stark, Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.